2 doctors weighed in:

Prescribed Xanax/ then lorazepram for five weeks. Now having body muscle aches, cough, dizziness between doses. Overall ill feeling. What's wrong?

2 doctors weighed in
Dr. Robert Grindstaff
Addiction Medicine
1 doctor agrees

In brief: Xanax (alprazolam) and Lorazepam

If these drugs have been prescribed once a day and depending on your body it is possible you are experiencing mild withdrawal between doses.
These two drugs are among the shorter acting benzodiazepines which will make them more addicting

In brief: Xanax (alprazolam) and Lorazepam

If these drugs have been prescribed once a day and depending on your body it is possible you are experiencing mild withdrawal between doses.
These two drugs are among the shorter acting benzodiazepines which will make them more addicting
Thank
1 comment
Dr. David Duncan m.d.
You might rethink using this type of medication especially since your are showing withdrawal which makes you at more risk for addiction. Are they solving the problem you are using them for? If not, you are already heading down the wrong road.
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
35 years in practice
9M people helped
Continue
100,000 doctors available